MENU

You are here

Publications

Export 1192 results:
2014
Matias J, Morandotti M, Santos PM. Homogenization of functional with linear growth in the context of A-quasiconvexity. SISSA; 2014. Available from: http://urania.sissa.it/xmlui/handle/1963/7436
Maalaoui A, Martino V. Homology computation for a class of contact structures on T3. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34649
Wu C, Zuo D. Infinite-dimensional Frobenius manifolds underlying the Toda lattice hierarchy. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35026
De Sole A, Kac VG, Valeri D. Integrability of Dirac reduced bi-Hamiltonian equations. SISSA; 2014. Available from: http://hdl.handle.net/1963/7247
Matteini T. An irreducible symplectic orbifold of dimension 6 with a Lagrangian Prym fibration.; 2014.
Dubrovin B, Kapaev A. On an isomonodromy deformation equation without the Painlevé property. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/6466
Baldi P, Berti M, Montalto R. KAM for quasi-linear and fully nonlinear forced perturbations of Airy equation. Mathematische Annalen. 2014 :1-66.
Baldi P, Berti M, Montalto R. KAM for quasi-linear and fully nonlinear forced perturbations of Airy equation. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34715
Montalto R. KAM for quasi-linear and fully nonlinear perturbations of Airy and KdV equations. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/7476
Baldi P, Berti M, Montalto R. KAM for quasi-linear KdV. C. R. Math. Acad. Sci. Paris. 2014 ;352(7-8):603–607.
Baldi P, Berti M, Montalto R. KAM for quasi-linear KdV. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35067
Berti M, Biasco L, Procesi M. KAM for reversible derivative wave equations. Arch. Ration. Mech. Anal. 2014 ;212(3):905–955.
Berti M, Biasco L, Procesi M. KAM for Reversible Derivative Wave Equations. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34646
Dal Maso G, Orlando G, Toader R. Laplace equation in a domain with a rectilinear crack: higher order derivatives of the energy with respect to the crack length. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/7271
Daneri S, Savarè G. Lecture notes on gradient flows and optimal transport. In: Cambridge University Press; 2014. Available from: http://urania.sissa.it/xmlui/handle/1963/35093
Martino V. Legendre duality on hypersurfaces in Kähler manifolds. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34777
Martino V, Montanari A. Lipschitz continuous viscosity solutions for a class of fully nonlinear equations on lie groups. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34699
Bonacini M, Cristoferi R. Local and global minimality results for a nonlocal isoperimetric problem on R^N. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/6984
Di Castro A, Kuusi T, Palatucci G. Local behavior of fractional p-minimizers. 2014 .
Alberti G, Bianchini S, Crippa G. On the Lp-differentiability of certain classes of functions. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34695
Zagatti S. Maximal generalized solution of eikonal equation. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34642
Belavin A, Dubrovin B, Mukhametzhanov B. Minimal Liouville gravity correlation numbers from Douglas string equation. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34588
Lassila T, Manzoni A, Quarteroni A, Rozza G. Model Order Reduction in Fluid Dynamics: Challenges and Perspectives. 2014 .
Matassa M. A modular spectral triple for κ-Minkowski space. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34895
Cicconofri G, DeSimone A. Motility of a Model Bristle-Bot: a Theoretical Analysis. SISSA; 2014. Available from: http://urania.sissa.it/xmlui/handle/1963/7465

Pages

Sign in